Vol. 97, No. 1, 1981

Recent Issues
Vol. 294: 1
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
New diagram proofs of the Hausdorff-Young theorem and Young’s inequality

Roosevelt Gentry

Vol. 97 (1981), No. 1, 97–104
Abstract

In this paper, the diagram proof of Riesz’s Theorem proved by the author is used to give new diagram proofs for the classical Hausdorff-Young Theorem, and Young’s Inequality, where Fourier transforms and convolutions are used respectively.

Mathematical Subject Classification 2000
Primary: 42A85
Secondary: 46E30, 46M35
Milestones
Received: 19 November 1979
Published: 1 November 1981
Authors
Roosevelt Gentry